# SDR F3LA202410300157

- Difficulty date: October 30, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N236FR
- Make and model: Airbus A320-214
- Aircraft serial: 07389
- Aircraft time: 27,048 hours, 11,873 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 32146210
- Part serial: 153877
- Condition: No Test
- Location: Zone 200
- Part time: 21,323 hours, 9,470 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: AC WAS ON SCHEDULED MAINTENANCE FOR THIS EVENT. REFERENCE LP497437 ITEM 2, DURING COMPLETION OF T/C HS2010-01, EPSU TEST.FAIL.  CORRECTIVE ACTION: REMOVED AND REPLACED EPSU UNIT 12WL REF AMM 33-51-38-000-001-A AND AMM 33-51-38-400-001-A. EPSU TEST GOOD. /END/
